MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE ORTHOANCHOR; SCREW

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE ORTHOANCHOR; SCREW
Model Number 50-340-11-09
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
Received medwatch report no.(b)(4) from the facility.It was reported "one of the temporary anchorage devices sheared off on the lower jaw, leaving behind a titanium screw.This was intentionally left behind, retrieving it would be detrimental to the patient.".
 
Additional Manufacturer Narrative
An investigation was performed on the bases of complaint statistics as no device was returned for evaluation.The complaint percentage falls within the design risk limits adhered to at klm.The product device history records were also reviewed based on the lot number provided, and no anomalies were found.Due to no device being returned the root cause for the failure cannot be determined.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
LEVEL ONE ORTHOANCHOR
Common Device Name
SCREW
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key6682060
Report Number9610905-2017-00057
Device Sequence Number10774015
Product Code DZE
UDI-Device Identifier00888118075413
UDI-Public(01)00888118075413
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K033483
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2017
Report Date (Section F) 06/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number50-340-11-09
Device Lot Number33161497
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/07/2017
Event Location Hospital
Date Report to Manufacturer06/07/2017
Initial Date Received by Manufacturer 06/07/2017
Supplement Date Received by Manufacturer09/21/2017
Initial Report FDA Received Date06/30/2017
Supplement Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR